# SDR DALA2019051202972

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 80,780 hours, 36,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H48T144
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 683, L/P 1070624) PARTS RACK: SEVERAL DENTS ON FLOOR PANEL P/N A402H-48T144. PAX CAB. (W-3). FLOOR PANEL NR. 900B WAS FABRICATED, REPLACED AND IDENTIFIED PER. AMM 53-01-01-201.
